# SDR 115401

- Difficulty date: April 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35SZ
- Engine: Ge CT75A2
- Engine time: 29,271 hours, 30,959 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW RT ENGINE OIL PRESSURE DROPPED TO 30PSI WITH THE ASSOCIATED OIL PRESSURE WARNING ON THE CWP.  CREW FOLLOWED THE QRH AND DIVERTED TO SCE.  AFTER LANDING CREW CHECKED RH ENGINE OIL LEVEL.  SIGHT GLASS SHOWED BELOW NORMAL.  CREW NOTICED NO VISIBLE LEAKS. A/C TAKEN OUT OF SERVICE 4-18-04 AT 1915(LT)  PIT MX SENT TO SCE TO ACCOMPLISH A C-SUMP. OPERATIONAL TEST AND LEAK CHECK GOOD.  A/C RETURNED TO SERVICE 4-19-04 AT 1515(LT)
